# SDR FDEA202111262934

- Difficulty date: November 26, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 88,676 hours, 22,905 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT #1 LEFT PASSENGER DOOR SKIN UPPER AFT CORNER   STATION 457. EXISTING REPAIR AT #1 LEFT PASSENGER DOOR SKIN UPPER AFT CORNER STATION 457   EVALUATED AND FOUND REPAIRED NOT IAW SRM 52-10-01-2R REPAIR 3 FIGURE 201. REPAIR   CARRIED OUT AT # 1 LEFT PASSENGER DOOR SKIN UPPER AFT CORNER STATION 457 IAW SRM   52-10-01-2R REPAIR 3 FIGURE 201 AND EA # 1-5210-T0365775 PART 1 TITLE : DOORS -   PASSENGER / CREW - REPAIR FOR LH N0 #1 FUSELAGE NOSE PASSENGER DOOR ASSY UPPER   AFT CORNER. EO 1-5100-7-5001B6 PART 1 TITLE : STRUCTURES - REPAIR CATALOG - MD-11   REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
